Volume 6, Issue 2
Numerical Solution of the Incompressible Navier-Stokes Equations with Singular Perturbation Considerations

Lan-chieh Huang and Jian-xiong Shen

J. Comp. Math., 6 (1988), pp. 175-192

Preview Full PDF BiBTex 0 263
  • Abstract

A numerical method for coarse grids is proposed for the numerical solution of the incompressible Navier-Stokes equations. From singular perturbation considerations, we obtain partial differential equations and boundary conditions for the outer solution and the boundary layer correction. The former problem is solved with the finite difference method and the latter with the approximate method. Numerical experiments show that accurate outer flow and boundary flux result with little computational effort.

  • History

Published online: 1988-06

  • Keywords

  • AMS Subject Headings

  • Cited by